The fully residually quotients of

  • Nicholas W. M. Touikan

    Parc Scientifique et Technologique de Luminy, Marseille, France


We describe the fully residually groups, or limit groups relative to , that are quotients of . We use the structure theory of finitely generated fully residually free groups to produce a finite list of possible types of cyclic JSJ decompositions modulo that can arise. We also give bounds on uniform hierarchical depth.

Cite this article

Nicholas W. M. Touikan, The fully residually quotients of . Groups Geom. Dyn. 6 (2012), no. 1, pp. 155–220

DOI 10.4171/GGD/154